# SDR 08FDEA01944

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 652954832
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR DITCHING PAN ASSY IS CRACKED BS 1176 - 1183, LBL 27 - 37, WL 208 REPLACED DITCHING PAN AT STA 1176 - 1183,  LBL 27 - 37, WL 208 REF BOEING DWG 65-29548 AND SRM 51-30-2 AND 51-30-2 PG 1-10.  THIS IS CLASSIFIED AS A MINOR REPAIR.
